Acta Mathematica, 1914

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (11 articles)

Volume 37, Issue 1

[1] Sur la meilleure approximation de |$x$| par des polynomes de degrés donnés

Serge Bernstein Kharkow

TBD mathscidoc:1701.33528

Acta Mathematica, 37, (1), 1-57, 1914.12
[ Download ] [ 2017-01-08 20:30:27 uploaded by actaadmin ] [ 367 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Periodische Funktionen und Systeme von Unendlich Vielen Linearen Gleichungen

Paul Stäckel Heidelberg

TBD mathscidoc:1701.33529

Acta Mathematica, 37, (1), 59-73, 1914.12
[ Download ] [ 2017-01-08 20:30:27 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über eine Klasse von Ganzen Funktionen und Ihre Anwendung auf die Zahlentheorie

J. F. Steffensen Kopenhagen

TBD mathscidoc:1701.33530

Acta Mathematica, 37, (1), 75-112, 1914.12
[ Download ] [ 2017-01-08 20:30:27 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur quelques fonctions arithmétiques

S. Wigert Stockholm

TBD mathscidoc:1701.33531

Acta Mathematica, 37, (1), 113-140, 1914.12
[ Download ] [ 2017-01-08 20:30:27 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A note on derivates and differential coefficients

Grace Chisholm Young Geneva

TBD mathscidoc:1701.33532

Acta Mathematica, 37, (1), 141-154, 1914.12
[ Download ] [ 2017-01-08 20:30:27 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some problems of diophantine approximation

G. H. Hardy Trinity College, Cambridge J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33533

Acta Mathematica, 37, (1), 155-191, 1914.12
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Some problems of diophantine approximation

G. H. Hardy Trinity College, Cambridge J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33534

Acta Mathematica, 37, (1), 193-239, 1914.12
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur les familles de fonctions multiformes admettant des valeurs exceptionnelles dans un domaine

Georges Rémoundos Athènes

TBD mathscidoc:1701.33535

Acta Mathematica, 37, (1), 241-300, 1914.12
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Periodische Funktionen und Systeme von Unendlich Vielen Linearen Gleichungen

Oskar Perron Tübingen

TBD mathscidoc:1701.33536

Acta Mathematica, 37, (1), 301-304, 1914.12
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 340 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über den Zusammenhang Zwischen dem Maximalbetrage Einer Analytischen Funktion und dem Grössten Gliede der Zugehörigen Taylor'schen Reihe

A. Wiman Upsala

TBD mathscidoc:1701.33537

Acta Mathematica, 37, (1), 305-326, 1914.12
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur les séries de facultés

N. E. Nörlund Lund

TBD mathscidoc:1701.33538

Acta Mathematica, 37, (1), 327-387, 1914.12
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved